MAUDE Adverse Event Report: MEDEX; SET, ADMINISTRATION, INTRAVASCULAR

MEDEX; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 53035
Medical Device Problem Codes Complete Blockage (1094); Obstruction of Flow (2423)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that a smiths medical extension set would not flush during preparation.The end seemed to be obstructed.There were no reported adverse events.
 
Additional Manufacturer Narrative
Other, other text: one device was visually inspected and found to be exhibiting occlusion.The sample was tested for water leaks where it was found to be occluded as well.The root cause was traced to manufacturing.An awareness meeting was held to correct the issue.

Brand Name
MEDEX
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
MDR Report Key12151157
Report Number3012307300-2021-07134
Device Sequence Number4180507
Product Code FPA
UDI-Device Identifier10351688516466
UDI-Public10351688516466
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K831087
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number53035
Device Lot Number4107249
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/14/2021
Supplement Date Received by Manufacturer08/24/2021
Initial Report FDA Received Date07/12/2021
Supplement Report FDA Received Date09/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1